# SDR SWAA2021051262477

- Difficulty date: April 5, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7856A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30630
- Aircraft time: 54,341 hours, 36,340 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R LOCATED BS540 FWD CARGO COMPARTMENT. REPAIRED STRINGER 25R LOCATED BETWEEN BS 500C+10' TO BS540 FWD CARGO COMPARTMENT IAW SRM B737700 5300032R1 REPAIR 1 AND DRAWING #143A1224 REV A 143A7902 REV E. THIS REPAIR IS CATEGORY A NO FURTHER ACTION OR INSPECTION IS REQUIRED. MATERIAL USED ALUMINIUM SHEETS PN 7075 TO 0.040' PO 2021 109926 PN 7075 TO 0.036' PO 2021 1100463
